# SDR 07FDEA01892

- Difficulty date: May 21, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57710013
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT WING UPPER SURFACE, INBD OF SPOILER 3  WS 737 RIB 12.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW OVERSIZE   FASTENERS WERE INSTALLED ON EXISTING HOLES IN ACCORDANCE WITH SRM 51-40-23.
